International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 January 2008

Volume 56, Issue 1

Pages 1–114

  1. Calendar

    1. Top of page
    2. Calendar
    3. Research Articles
    1. Calendar

      Article first published online: 8 DEC 2007 | DOI: 10.1002/fld.1351

  2. Research Articles

    1. Top of page
    2. Calendar
    3. Research Articles
    1. Self-propulsion of oscillating wings in incompressible flow (pages 1–21)

      A. Carabineanu

      Article first published online: 22 MAY 2007 | DOI: 10.1002/fld.1513

    2. Completeness, conservation and error in SPH for fluids (pages 37–62)

      G. L. Vaughan, T. R. Healy, K. R. Bryan, A. D. Sneyd and R. M. Gorman

      Article first published online: 6 JUN 2007 | DOI: 10.1002/fld.1530

    3. The steady Navier–Stokes/energy system with temperature-dependent viscosity—Part 1: Analysis of the continuous problem (pages 63–89)

      Carlos E. Pérez, Jean-Marie Thomas, Serge Blancher and René Creff

      Article first published online: 15 MAY 2007 | DOI: 10.1002/fld.1509

    4. The steady Navier–Stokes/energy system with temperature-dependent viscosity—Part 2: The discrete problem and numerical experiments (pages 91–114)

      Carlos E. Pérez, Jean-Marie Thomas, Serge Blancher and René Creff

      Article first published online: 23 AUG 2007 | DOI: 10.1002/fld.1572

SEARCH

SEARCH BY CITATION